# SDR ABXA9500590

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 3924290501
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING A.D. 91-22-07; A.S.B. 32-244, FOUND THE LEFT MAIN LANDING GEAR OUTBOARD DOOR HINGE HALF ON THE WING WORN.  REPAIRED IAW DC-9 S.B. 32-244.
